Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have yellowish liquid with bad smell seeping from my scalp after using hair dye

Hi... I dyed my hair three weeks ago, and I had a bunch of symptoms occur, so I went to emergency twice now. It s been three and a half weeks, and none of the medication they have prescribed is working to make it better. My scalp is seeping a yellowish liquid that smells awful and it s seeping badly enough that I can feel it running down from wherever it s seeping... That s just getting worse considering it used to only be the back of my head , and now it s everywhere on my scalp. I m a 15 year old girl and when I went to have a bath, I had tons of hair coming out to the point the tub is covered in my hair... And the seeping us bad enoughthat it s noticeable and I ve gone to school... I also habe a rash covering my entire body, and if I m not careful, my eyes turn bright red. Everything is itchy ... My ears are completely crusted over.. My lips are swollen. My lips and throat are also itchy... And I have some chest pains as well as the occasional abdominal pains. I also feel as though I m burning.. The rash is everywhere and it s quite itchy and every once in a while my wrists/arms break outinto hives . Please help..,
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  530
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to Healthcare Magic Forum
This is a severe allergic reaction, you need to be in a hospital, before it gets any worse and you start to have difficulty in breathing too. Dont waste time.
Answered: Wed, 9 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor